# SDR ABXA060318

- Difficulty date: December 11, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- Aircraft time: 45,431 hours, 49,862 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 39219461
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM SPLICE FITTING CRACKED AT FS 680, LEFT BUTT LINE 23.  REMOVED AND REPLACED FLOORBEAM SPLICE IAW DC9 SRM 51-30-5.
